# SDR SWIA200718617

- Difficulty date: August 12, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 2,614 hours, 1,409 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0785
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RECEIVED A "HYD 2 LO PRESS" CAUTION MESSAGE ON ARRIVAL, FLIGHT  NR 2056.  REPLACED NR 2 EDP IAW CRJ 900 AMM 29-11-01.
